# SDR SWAA990935

- Difficulty date: May 27, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N308SA
- Make and model: Boeing 737-3Y0
- Aircraft serial: 23498
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Beam
- Part number: 6552235
- Condition: Corroded
- Location: Lt Mlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED TRANSITION CHECK, FOUND LT MAIN LANDING GEAR STABILIZER BEAM CORRODED ARROUND LUGS.  REMOVED AND REPLACED BEAM PER MM.
